# SDR FDEA202206071391

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,396 hours, 25,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD LOWER INTERNAL WEB IS DAMAGED IN 2EA LOCATIONS AT APPROX STA 580 REMOVED, FABRICATED AND INSTALLED NEW WEB IAW B757-2 DWG 65-49309 REV D
